# SDR DALA2016082706249

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FUSELAGE SKIN AT BS 1418 AND BETWEEN LONGERON 2 AND 3R.
